# SDR AU980052

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Condition: Frayed
- Location: Rt Ws 230
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLIGHT SPOILER CABLES (3OFF) LOCATED IN RH WING ADJACENT TO STN 230 CONTAINED BROKEN STRANDS. FOUND DURING INSPECTION IAW SPECIAL INSPECTION B737/3/97A.
